MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD GRAVITY SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number DYNDTN1545D
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd gravity set had separated.The following information was provided by the initial reporter: we were notified of a complaint from a customer regarding one of your products.Customer report: ¿customer states tubing came disconnected at the manifold.Iv fluids ran out all over the floor and a small amount of blood back flowed to the floor, 1 inch puddle on floor.Iv tubing was put together by another staff member.¿ additional questions have been sent to the customer.Finished good #: dyndtn1545.Finished good lot #: 25125257.Product description: iv admin set,15dr,4nfports, stpcock,109." date reported: 4/16/2026.The customer provided the following additional information: ¿the tubing is set up to free flow, not on a pump.The tubing is coming apart at the connection with the stopcock.¿ customer was unable to provide information regarding the manifold component.

Brand Name
BD GRAVITY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25141822
Report Number9616066-2026-01245
Device Sequence Number9378957
Product Code FPA
UDI-Device Identifier10080196714933
UDI-Public(01)10080196714933
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberDYNDTN1545D
Device Lot Number25125257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown